# SDR DXTA2025071804260

- Difficulty date: July 15, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 8,642 hours, 6,654 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

COM 1 YELLOW X AS SOON AS WE KEYED THE MIC. SUSPECTED SHORT SMELLED IN COCKPIT ELECTRICAL BURNING SMELL. MM 31-41..05. AFTER ALL WORK COMPLETE, WE FULLY POWERED UP THE AIRCRAFT FOR A MINIMUM OF. 60 MINUTES, RAN ENGINES, PNEUMATICS, AND VCS AND VERIFIED NO SMELLS OF BURNING/OVERHEATING ELECTRONIC WERE PRESENT. NO FURTHER DISCREPANCIES OR DEFECTS NOTED AT THIS TIME. OPS CHECKS GOOD.
